# SDR AWXA200500026

- Difficulty date: December 20, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486129
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK THE LT INBOARD MID FLAP WEDGE WAS FOUND DELAMINATED ON LOWER SURFACE 36 INCHES FROM THE INBOARD END BEWTEEN WBL 104 AND WBL 115.  MAINTENANCE CUT OUT DAMAGE IN LT INBOARD MID FLAP WEDGE ON LOWER SURFACE 36 INCHES FROM INBOARD END; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO MID FLAP IAW B737-300 SRM 51-70-10, FIG 30.
